# SDR UIEA2021040300830

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 443F
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 EICAS MESSAGE. REMOVED AND REPLACED L ENG FIRE LOOP 2 IAW AMM 26-11-02. OPS CHECK GOOD, NO MSG'S NOTED. THIS CLEARS MDDR 144793. PLACARD REMOVED.
